# SDR AALA20180121002

- Difficulty date: January 20, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 3,186 hours, 1,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS (1) EMERGENCY POWER SUPPLY UNIT (10WL) BATTERY FAULT OF EMERGENCY LIGHTS. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PACK (10WL) PER MM 33-581-38 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
